# SDR HALA2009053000272

- Difficulty date: May 30, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 87,607 hours, 16,728 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Switch Panel
- Part number: FE11025
- Part serial: 1974
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OPEN - FA REPORT POPPING SOUND FROM AFT GALLEY OVEN NR4 BEFORE C/B POPPED.  TEAR DOWN IN PROGRESS.  PRELIMMARY FINDINGS.  POWER SWITCHBOARD FE1102-5 IS BURNED ON THE UNDERSIDE OF THE BOARD IN THE L-1, L-2 AREAS. HIDDEN DAMAGE.  BURNING AND BLISTERING OF THE INSULATOR ADJACENT TO THE UNDERSIDE OF THE POWER SWITCHBOARD.
